# SDR GTIA040852

- Difficulty date: November 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D217A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Backed Out
- Location: Oil Filter Cap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP NR 0126074-1; LT OIL PRESSURE LOW LIGHT CAME ON WITH OIL QUANTITY DROPPING AND OIL PRESSURE DROPPING, SHUT DOWN NR 1 ENGINE.  FOUND 2 FWD MOUNTING STUDS FOR OIL FILTER CAP LOOSE AND BACKED OUT, INSTALLED HELICOIL THREADED INSERTS AND RE-INSTALLED STUDS, NO LEAKS NOTED.
